Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. My friend was diagnosed with neutrophilic eccrine hidradenitis. I must admit that I have never heard about this diagnosis before. I would like to find out something more about this. Can anyone provide me with more info on this? I will appreciate it. Thanks in advance to all who reply to my post.

Loading...

Hello. Neutrophilic eccrine hidradenitis (NEH) was first described in patients with acute myelogenous leukaemia (AML) who are under chemotherapy. However, later it was also found in healthy individuals. There are all sorts of lesions – macules, papules, nodules or plaques. They can be solitary or multiple. The exact cause is unknown. Since it is associated with chemo treatment, especially with cytarabine, it is supposed toxic effect of this drug is involved. I couldn’t give you more details than this. You should consult an expert for more details. Bye!
Reply

Loading...